Return probability of one-dimensional discrete-time quantum walks with final-time dependence

Yusuke Ide, Norio Konno, Takuya Machida, Etsuo Segawa

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We analyze final-time dependent discrete-time quantum walks in one dimension. We compute asymptotics of the return probability of the quantum walk by a path counting approach. Moreover, we discuss a relation between the quantum walk and the corresponding final-time dependent classical random walk.

Original languageEnglish
Pages (from-to)761-773
Number of pages13
JournalQuantum Information and Computation
Volume11
Issue number9-10
Publication statusPublished - 2011 Sep 1

Keywords

  • Quantum walk
  • Return probability
  • Time-dependence

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Statistical and Nonlinear Physics
  • Nuclear and High Energy Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Return probability of one-dimensional discrete-time quantum walks with final-time dependence'. Together they form a unique fingerprint.

Cite this